# SDR ASAA2016021615488

- Difficulty date: February 16, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 31,716 hours, 9,648 cycles
- System (JASC): 5240 · Service Doors
- Part: Guide Arm
- Part number: 69177912
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR DOES NOT CLOSE WITH EXCESSIVE FORCE.  ACFT GROUNDED.  ADJUSTED R1 DOOR GUIDE ARM AND VERIFIED PROPER LATCHING OF DOOR FROM INTERIOR HANDLE AND EXTERIOR HANDLE TO BE SATISFACTORY IAW AMM 52-41-00.
